The boundary layer of a class of infinite yawed cylinders

Cooke, J.C. (1950) The boundary layer of a class of infinite yawed cylinders. Mathematical Proceedings of the Cambridge Philosophical Society, 46 (4). pp. 645-648. ISSN 0305-0041

Full text not available from this repository.
Official URL: https://doi.org/10.1017/S0305004100026220

Abstract

[No abstract available]

Item Type: Article
Additional Information: Cooke, J.C. University of Malaya, Singapore
Uncontrolled Keywords: Boundary layer; infinite yawed cylinders
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 17 Sep 2020 05:02
Last Modified: 17 Sep 2020 05:02
URI: http://eprints.um.edu.my/id/eprint/25525

Actions (login required)

View Item View Item